Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 185, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2011, 10:02 PM CDT for Christian County, Shelby County, Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 10:02 PM CDT (03:02 UTC)
- Expired
- Jun 25, 2011, 11:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:30 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KILX 260302
SVRILX
ILC021-173-260400-
/O.NEW.KILX.SV.W.0185.110626T0302Z-110626T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT.
* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF TAYLORVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...SHELBYVILLE...PANA...TOWER HILL...LAKEWOOD...
COWDEN...VANDERVILLE...OWANECO...ROSAMOND...OCONEE...HERRICK AND
CLARKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3922 8913 3935 8914 3940 8947 3957 8940
3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0302Z 289DEG 31KT 3945 8932
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
301
WWUS53 KILX 260320
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUN 25 2011
ILC021-173-260400-
/O.CON.KILX.SV.W.0185.000000T0000Z-110626T0400Z/
SHELBY IL-CHRISTIAN IL-
1020 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN AND SOUTHWESTERN SHELBY COUNTIES UNTIL 1100 PM CDT...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PANA...OR 10 MILES SOUTHEAST OF TAYLORVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...PANA...TOWER HILL...LAKEWOOD...COWDEN...OCONEE...
HERRICK AND CLARKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3922 8913 3935 8914 3938 8934 3954 8927
3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0318Z 289DEG 31KT 3940 8915
WIND...HAIL 60MPH 1.00IN
$$730
WWUS53 KILX 260359
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 PM CDT SAT JUN 25 2011
ILC021-173-260409-
/O.EXP.KILX.SV.W.0185.000000T0000Z-110626T0400Z/
SHELBY IL-CHRISTIAN IL-
1059 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
SOUTHWESTERN SHELBY COUNTIES WILL EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER ADDITIONAL HEAVY RAIN IS STILL POSSIBLE WITH THUNDERSTORMS
PUSHING ACROSS THE COUNTY LATE THIS EVENING.
LAT...LON 3922 8913 3935 8914 3938 8934 3954 8927
3941 8865 3921 8886 3921 8888
TIME...MOT...LOC 0359Z 289DEG 31KT 3928 8872
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:05 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 25, 9:05 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 905 PM CDT SAT JUN 25 2011 .DISCUSSION... ISSUED 905 PM CDT SAT JUN 25 2011 ZONES/GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT RAIN TRENDS... PLUS TO LOWER THE LOWS A COUPLE DEGREES TONIGHT. ELEVATED STRONG TO SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS THE SOUTHWEST PART OF THE FORECAST AREA. FLOODING BEGINNING TO DEVELOP ACROSS THE SOUTHWEST CORNER OF THE CWA...WHICH HAD ALREADY RECEIVED A FEW INCHES OF RAIN EARLIER TODAY AND WAS PICKING UP ANOTHER COUPLE INCHES. NORTHERN CWA HAS MAINLY BEEN SEEING LIGHTER SHOWERS AND A COUPLE RUMBLES OF THUNDER. LATEST RUC/HRRR SHOWING THE STORMS ESTABLISHING MORE OF A SOUTHEAST MOVEMENT OVER THE NEXT FEW HOURS...WITH BULK OF THE RAIN CENTERED SOUTH OF I-72 BY MIDNIGHT. COOLER AND DRIER ACROSS THE NORTHERN CWA LATER IN THE NIGHT...SO HAVE REDUCED POPS TO THE 20 PERCENT RANGE IN THAT AREA AFTER MIDNIGHT. GIVEN THAT AFTERNOON TEMPERATURES WERE A LOT COOLER THAN PROJECTED...ESPECIALLY ACROSS THE SOUTHWEST CWA...HAD TO ADJUST THE LOWS WHICH WERE ALREADY BEING MET IN A FEW AREAS. ASIDE FROM THE SOUTHEAST CWA...MOST OF THE FORECAST AREA SHOULD SEE TEMPERATURES FAIRLY STEADY THE REST OF THE NIGHT...OR FALLING A DEGREE OR TWO. GEELHART && .AVIATION... ISSUED 600 PM CDT SAT JUN 25 2011 COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY MID AND LATE AFTERNOON. WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10 KTS OR LESS. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT SAT JUN 25 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY. WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO REDEVELOP. WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY... WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY TUESDAY MORNING. LONG TERM...WEDNESDAY THROUGH SATURDAY... MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD. UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE. THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE. ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME. OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT SAT JUN 25 2011 ILZ029-031-036-037-040-041-261145- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT- STARK-VERMILION- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ047-049-050-261145- CASS-MORGAN-SCOTT- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM. ILZ051-052-061-066-067-071-072-261145- CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, Jun 25, 8:32 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL CHATHAM 39.67N 89.70W
06/25/2011 M1.00 INCH SANGAMON IL PUBLIC
&&
25Local storm report, Jun 25, 8:57 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL LOAMI 39.67N 89.85W
06/25/2011 M0.88 INCH SANGAMON IL EMERGENCY MNGR
&&
25Special weather statement, Jun 25, 9:04 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SAT JUN 25 2011
ILZ049-050-260300-
MORGAN-SCOTT-
904 PM CDT SAT JUN 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND SOUTHERN MORGAN
COUNTIES UNTIL 1000 PM CDT...
AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 8 MILES NORTHWEST OF
WINCHESTER...MOVING EAST SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...
ALSEY...
MANCHESTER...
MURRAYVILLE...
WOODSON...
FRANKLIN...
OTHER LOCATIONS AFFECTED INCLUDE...OXVILLE...RIGGSTON...LYNNVILLE AND
NORTONVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3974 9061 3960 8994 3958 8993 3951 9015
3952 9056 3954 9058 3958 9059 3970 9065
TIME...MOT...LOC 0204Z 292DEG 27KT 3968 9054
SMITHLocal storm report, Jun 25, 9:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 2 E CHATHAM 39.67N 89.66W
06/25/2011 M1.00 INCH SANGAMON IL NWS EMPLOYEE
&&
GEELHARTLocal storm report, Jun 25, 9:24 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG ARENZVILLE 39.88N 90.37W
06/25/2011 CASS IL NEWSPAPER
POWER LINES DOWN. TIME ESTIMATED.
0850 PM TSTM WND DMG CONCORD 39.82N 90.37W
06/25/2011 MORGAN IL NEWSPAPER
POWER LINES DOWN. TIME ESTIMATED.
&&
25Local storm report, Jun 25, 9:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/25/2011 M48 MPH MORGAN IL AWOS
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 56 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 12:11 AM CDT | Special Weather Statement | ILX | Lawrence, Richland | 64 min |
| Jun 26, 1:10 AM CDT | Flash Flood Watch | ILX | Sangamon | 6 hr |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| Jun 26, 2:35 PM CDT | Flash Flood Watch | ILX | Cass, Morgan, Sangamon, Schuyler, Scott | 15 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.